# SDR UALA2010111904285

- Difficulty date: November 18, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 67,039 hours, 25,147 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 78941
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END STOP PIECE THAT SECURES EMERGENCY LIGTH STRIP IS MISSING IN FIRST CLASS CABIN LEFT SIDE.  CREW REPORTS THE MISSING PIECE WILL BE ON THE CENTER CONSOLE IN COCKPIT.  REINSTALLED EMERGENCY LIGTH STRIP AND END PIECE.
